# SDR TAOA069603

- Difficulty date: June 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N923TS
- Make and model: Boeing 727225
- Aircraft serial: 20441
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900835A
- Condition: Discharged
- Location: Cabin
- Component: Grimes
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 6540 - DCA-LGA - FOUND ON OVERNIGHT CHECK, EMERGENCY EXIT LAMP AT ROW 28 CEILING INOP.  REPLACED BATTERY PACK, OPS CEHCKED OK, PER MM 33-50-00.  (M)
